# SDR QXEA2008102301140

- Difficulty date: October 20, 2008
- Submitted: October 23, 2008
- Operation: Air carrier
- Aircraft: N349PH
- Make and model: Dhav DHC8202
- Aircraft serial: 486
- Aircraft time: 25,358 hours, 36,682 cycles
- System (JASC): 2932 · Hydraulic Pressure Sensor
- Part: Pressure Switch
- Part number: 7G773
- Part serial: 5419
- Condition: Malfunctioned
- Location: Hydraulic Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PDX- NR 2 ENG HYD PUMP CAUTION ILLUMINATED.  CAUTION REMAINED ILLUMINATED THROUGHOUT LANDING.  TAXI AND PARKING. NO LOSS OF HYD PRESS OR QTY.  PERFORMED ALTERNATE GEAR EXTENTION.  UNEVENTFUL LANDING.  REMOVED AND REPLACED NR 2 HYD PRESSURE SWITCH, GROUND RAN NR 2 ENGINE.  OPS CHECK AND LEAK CHECK GOOD.  NO DEFECTS NOTED.  RETURNED TO SERVICE.
